Lang’s conjecture in characteristic p : an explicit bound
Compositio Mathematica, Volume 103 (1996) no. 1, pp. 1-6.
@article{CM_1996__103_1_1_0,
     author = {Buium, Alexandru and Voloch, Jos\'e Felipe},
     title = {Lang{\textquoteright}s conjecture in characteristic $p$ : an explicit bound},
     journal = {Compositio Mathematica},
     pages = {1--6},
     publisher = {Kluwer Academic Publishers},
     volume = {103},
     number = {1},
     year = {1996},
     zbl = {0885.14010},
     mrnumber = {1404995},
     language = {en},
     url = {http://www.numdam.org/item/CM_1996__103_1_1_0/}
}
TY  - JOUR
AU  - Buium, Alexandru
AU  - Voloch, José Felipe
TI  - Lang’s conjecture in characteristic $p$ : an explicit bound
JO  - Compositio Mathematica
PY  - 1996
DA  - 1996///
SP  - 1
EP  - 6
VL  - 103
IS  - 1
PB  - Kluwer Academic Publishers
UR  - http://www.numdam.org/item/CM_1996__103_1_1_0/
UR  - https://zbmath.org/?q=an%3A0885.14010
UR  - https://www.ams.org/mathscinet-getitem?mr=1404995
LA  - en
ID  - CM_1996__103_1_1_0
ER  - 
%0 Journal Article
%A Buium, Alexandru
%A Voloch, José Felipe
%T Lang’s conjecture in characteristic $p$ : an explicit bound
%J Compositio Mathematica
%D 1996
%P 1-6
%V 103
%N 1
%I Kluwer Academic Publishers
%G en
%F CM_1996__103_1_1_0
Buium, Alexandru; Voloch, José Felipe. Lang’s conjecture in characteristic $p$ : an explicit bound. Compositio Mathematica, Volume 103 (1996) no. 1, pp. 1-6. http://www.numdam.org/item/CM_1996__103_1_1_0/

[AV] Abramovich, D., Voloch, J.F.: Toward a proof of the Mordell-Lang conjecture in characteristic p, Duke Math. J. 5 (1992) 103-115. | MR | Zbl

[B1] Buium, A.: Intersections in jet spaces and a conjecture of Lang, S. Annals of Math. 136 (1992) 557-567. | MR | Zbl

[B2] Buium, A.: Geometry of differential polynomial functions I: algebraic groups, Amer. J. Math. 115,6 (1993) 1385-1444. | MR | Zbl

[B3] Buium, A.: Geometry of differential polynomial functions II: algebraic curves, Amer. J. Math., to appear. | MR | Zbl

[B4] Buium, A.: Effective bound for the geometric Lang conjecture, Duke Math. J. 71, 2 (1993) 475-499. | MR | Zbl

[F] Faltings, G.: Endlichkeitsatze für abelsche varietäten über Zahlkorpern, Invent: Math. 73 (1983) 349-366. | MR | Zbl

[Fu] Fulton, W.: Intersection Theory, Springer 1984. | MR | Zbl

[Gie] Gieseker, D.: P-ample bundles and their Chern classes, Nagoya Math. J. 43 (1971) 91-116. | MR | Zbl

[Gra] Grauert, H.: Mordell's Vermutung über rationale Punkte auf algebraische Kurven und Functionenkorper, Publ. Math. IHES 25 (1965). | Numdam | MR | Zbl

[L] Lang, S.: Division points on curves, Ann. Mat. Pura Appl. (4) 70 (1965) 229-234. | MR | Zbl

[Man] Manin, Yu.: Rational points on algebraic curves over function fields, Izvestija Akad Nauk SSSR, Mat. Ser. t. 27 (1963) 1395-1440. | MR | Zbl

[MD] Martin-Deschamps, M.: Propriétés de descente des variétés a fibre cotangent ample, Ann. Inst. Fourier, 34, 3 (1984) 39-64. | Numdam | MR | Zbl

[Maz] Mazur, B.: Arithmetic on curves, Bull. Amer. Math. Soc. 14, 2 (1986) 207-259. | MR | Zbl

[Mum] Mumford, D.: Abelian varieties, Oxford Univ. Press 1974. | Zbl

[R] Raynaud, M.: Courbes sur une variété abélienne et points de torsion, Invent. Math. 71 (1983) 207-235. | MR | Zbl

[Ro] Rosenlicht, M.: Extensions of vector groups by abelian varieties, Am. J. of Math. 80 (1958) 685-714. | MR | Zbl

[Sa] Samuel, P.: Compléments a un article de Hans Grauert sur la conjecture de Mordell, Publ. Math. IHES 29 (1966) 55-62. | Numdam | MR | Zbl

[Sz] Szpiro, L.: Propriétés numériques du faisceau dualisant relatif, Astérisque 86 (1981) 44-78. | Zbl

[T] Tango, H.: On the behaviour of extensions of vector bundles under the Frobenius map, Nagoya Math. J. 48 (1972) 73-89. | MR | Zbl

[V] Voloch, J.F.: On the conjectures of Mordell and Lang in positive characteristic, Invent. Math. 104 (1991) 643-646. | MR | Zbl